Advertisement

Acta Mathematica Hungarica

, Volume 122, Issue 1–2, pp 45–58 | Cite as

Generalized Cauchy-Riemann lightlike submanifolds of indefinite Sasakian manifolds

  • K. L. Duggal
  • B. Sahin
Article

Abstract

We study a class of submanifolds, called Generalized Cauchy-Riemann (GCR) lightlike submanifolds of indefinite Sasakian manifolds as an umbrella of invariant, screen real, contact CR lightlike subcases [8] and real hypersurfaces [9]. We prove existence and non-existence theorems and a characterization theorem on minimal GCR-lightlike submanifolds.

Key words and phrases

degenerate metric CR-submanifolds Sasakian manifolds 

2000 Mathematics Subject Classification

53C15 53C40 53C50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Bejancu, Geometry of CR-Submanifolds, 23, Kluwer Academic (1986).Google Scholar
  2. [2]
    C. L. Bejan and K. L. Duggal, Global lightlike manifolds and harmonicity, Kodai Math. J., 28 (2005), 131–145.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    C. Cǎlin, Contributions to geometry of CR-submanifold, Thesis, University of Iasi (Romania, 1998).Google Scholar
  4. [4]
    K. L. Duggal, Spacetime manifolds and contact structures, Int. J. Math. and Math. Sci., 13 (1990), 545–554.MATHCrossRefMathSciNetGoogle Scholar
  5. [5]
    K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, 364, Kluwer Academic (1996).Google Scholar
  6. [6]
    K. L. Duggal and B. Sahin, Screen Cauchy Riemann lightlike submanifolds, Acta Math. Hungar., 106 (2005), 137–165.MATHCrossRefMathSciNetGoogle Scholar
  7. [7]
    K. L. Duggal and B. Sahin, Generalized Cauchy Riemann lightlike submanifolds of Kaehler manifolds, Acta Math. Hungar., 112 (2006), 107–130.MATHCrossRefMathSciNetGoogle Scholar
  8. [8]
    K. L. Duggal and B. Sahin, Lightlike submanifolds of indefinite Sasakian manifolds, Int. J. Math. and Math. Sci., (2007), Art. ID 57585, 21 pp.Google Scholar
  9. [9]
    T. H. Kang, S. D. Jung, B. H. Kim, H. K. Pak and J. S. Pak, Lightlike hypersurfaces of indefinite Sasakian manifolds, Indian J. Pure and Appl., Math., 34 (2003), 1369–1380.MATHMathSciNetGoogle Scholar
  10. [10]
    D. N. Kupeli, Singular Semi-Riemannian Geometry, 366, Kluwer Academic (1996).Google Scholar
  11. [11]
    T. Takahashi, Sasakian manifolds with pseudo-Riemannian metric, Tôhoku Math. J., 21 (1969), 271–290.MATHCrossRefGoogle Scholar
  12. [12]
    S. Tanno, Sasakian manifolds with constant ϕ-halomorphic sectional curvature, Tôhoku Math. J., 21 (1969), 501–507.MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media B.V. 2009

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsUniversity of WindsorWindsorCanada
  2. 2.Department of MathematicsInonu UniversityMalatyaTurkey

Personalised recommendations